Access count of this item: 136

Files in This Item:
File Description SizeFormat 
1280_09.pdf275.67 kBAdobe PDFView/Open
Title: SU(2)自己双対Yang-Mills方程式の離散化について (可積分系研究における双線形化法とその周辺)
Authors: 太田, 泰広  KAKEN_name
Author's alias: Ohta, Yasuhiro
Issue Date: Aug-2002
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1280
Start page: 76
End page: 78
URI: http://hdl.handle.net/2433/42362
Appears in Collections:Bilinear Method in the Study of Integrable Systems and Related Topics

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.